MathSciNet Relay Station
MathSciNet bibliographic data
MR1706311 (2000g:60076) 60G44 (60E15 60G15 60J65)
Novikov, Alexander; Valkeila, Esko On some maximal inequalities for fractional Brownian motions. Statist. Probab. Lett. 44 (1999), no. 1, 47–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement